# SDR IPXA2022062783547

- Difficulty date: June 25, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 65,328 hours, 15,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NATEST LIGHT FOR SLIDE WILL NOT ILLUMINATE DOOR 1L. EVACUATION (L1) SLIDE REMOTE PRESSURE PRESS TO TEST INDICATING SYSTEM DEFFERRED PER MEL 25 61 2 DMP COMPLIED WITH PLACARD INSTALLEDT/S PER FIM 25-61-04-401. REPLACED PRESSURE INDICATOR REMOTE ASSY PER MM 25-61-04-401, OPS CK GOOD. THIS CLEARS M784686 PLACARD REMOVED DMP REVERSED.
